# SDR DALA2022080805402

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,398 hours, 39,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 R1 DOOR SLIDE WONT ARM. CORRECTIVE ACTION: FREED GIRT BAR FROM LANYARD. CKS OK. (8518386)
